Went to the ER

Discussion in 'Fibromyalgia Main Forum' started by Debgene56, Mar 3, 2003.

  1. Debgene56

    Debgene56 New Member

    This refers to Help, feel terrible since shower. I felt really bad till I went to bed. I awoke this morning still woozy. I went our early and was so dizzy and sweaty that I ending called 911 on the road. They did normal er labwork all normal. They didn't test for stealth problems or hypotension problems or hypercoagulation. They are not er problems I was told. my bp was 170/100 then later 159/102. pulse was 100.Ekg was normal and pulse went down to 81. They said I was to skinny too and asked me how much I ate. It was so funny, I was laying reclined with two johnnys bunched up with my jeans on still. He grabbed my stomache thru the johnny and his look was surprised, he said your a skinny thing aren't you. Made my day alright. I couldn't touch my finger to my nose or not go foward when I put my arms out and shut my eyes. They said I was dehydrated. Had a iv in that hurt and made my hand and upper arm feel all tight and tingly. Hand was redder and colder than other one. They went to give me fluids and it instantly burned, never had that before. So they stopped it and sent me home to drink 64 oz. of water a day. Was told to just rest and follow up with doc.Told them on the last labor day I had a bullseye rash on neck. Had lime test and followup test two weeks later. They said I should have it retested. They wanted to give me pain meds. I stopped taking advil 1 year ago because I was living on it, and my stomache was so bad. Well stomache is still bad, he gave me celebrex 100 mg. I told him I would think about it. He said they were not addicting, and wouldn't hurt my stomache. Said I should n't have to live in pain and that it was wearing me down. Could someone tell me what they know about celebrex please. Also stopped prilosec on saturday. Throat isn't as bad. Dose any one know if prilosec can dehydrate you. I have been alot dryer since taking. And no I haven't been drinking enough. Also can prilosec aggravate your throat? I got worse when I upped my dose. Still not feeling great. Last three needles have hit a nerve or blown up, dose that mean anything? Have drank 32 oz h2o already, not as woozy but still am not right. Thank you so much for your concern, I know you all know what it means to mean. Love, Deb
    p.s. called new doc that Imh reccomended, she isn't taking new patients. I have a followup with a n.p. on wednesday, I don't know her so I am not trilled about that. My period started last night too, and I hadn't eaten since Sat.
    [This Message was Edited on 03/03/2003]
  2. bre_ann

    bre_ann New Member

    can't help you with the Celebrex but you could be low on potassium as well. Eat a banana while you're drinking the water.
  3. pamela

    pamela New Member

    Girlfriend, well I'll tell you what...Now the dehydration thing makes more sense. Also you need to eat 3 times a day. Eat lots of veggies and protein. Like tuna or chicken and for now I would think even some red meat. YES!!! I have had celebrex. It helped a small bit but it really gave me side effects. After 2 weeks it did not help any more. I was taking 100 mg. per day. Caused major stomach problems which I already had from advil and excedrin. FMS people do not do very well I have heard on Vioxx and Celebrex. Actually any Nsaids do not work all that great. They did nothing for me. That's why I went to a Pain Mgt. Specialist. Anyway if you want to try the celebrex go ahead. I hope you have insurance too. It's expensive with out it. Like $80.00 for 20-30 pills. Sounds like you need a lot of rest and water too. The Prilosec I have never taken but you should ask your doctor about your side effects when you go. I also know when I start my period I feel like I have never felt before. Since I got sick it's the worst thing ever!!! I know that was part of your problem too. Hope this helps...and hope you get better. (((HUGS))) Pamela
  4. Lendi

    Lendi New Member

    but wanted to send gently hugs your way. You've had quite a time. Hope you're feeling a little better as your body rehydrates. Lendi
  5. Debgene56

    Debgene56 New Member

    Well it is 6:45 and I have had a total of 48 oz of h20 amd some gingerale. I am feeling somewhat better, as foar as the wooze, But still have the tight pressure in head. Pammy, I normally eat 3 times a day, and tons of veggies. I load my plate with before anything else. I didn't eat cause I was sicky in the gut. Will eat supper tonight! I will try a banana too. Love, Deb
  6. Kathryn

    Kathryn New Member

    and did get some relief drom it, but I found that Vioxx did a little better. I had no unpleasant side effects with either drug, as long as I took them with food as my doctor instructed. I hope that you are feeling better soon.
    Kathryn
  7. afeni

    afeni New Member

    My daughter takes celebrex. And she takes them to help her with pain, as well as sleep. She says there good for sleep and don't really help for pain. Please drink your water, and stay away from strange ERs. They can be so scarey.
    Much hugs back at ya, Afeni
  8. healing

    healing New Member

    You should know (if you don't) that bp rises when you are in pain.
    Celebrex is a sulfa-based drug. If you're allergic to sulfas, you won't be able to take it.
  9. teach6

    teach6 New Member

    I still vote for dysautonomia. Often we have low blood volume with it and therefore need to increase our liquid intake. I drink all day, almost all water. Mention it to the NP when you go. I always found them to be more attentive than the docs.

    Barbara
  10. aprilhuque

    aprilhuque New Member

    I am so so soo sorry that you are in pain . . . I cannot understand completely what you are going through, but I have some ideas.
    I dunno about celebrex, but I just read your post and wanted to send you my best regards and soft hugs.

    Love
    April
  11. Debgene56

    Debgene56 New Member

    Day three, still lightheaded, want to throw up, head still hurts. Plus loose b.m.s and shakey. Gonna spend my time in bed today, and see np tomorrow. No fever but mild head cold for a week. And last night I woke up drenched. Thanks guys, Love, Deb
  12. Bambi

    Bambi New Member

    Celebrex is an NSAID, so if you have
    stomach problems already, I'd avoid
    it like the plague. They gave it to
    my husband for knee pain and it didn't help him at all, but then some take it and do fine. Vioxx they will
    tell you is a less stomach problem
    NSAID but my daughter who was given
    it for her FM...she already had stomach problems from prescription
    Alleve..and the Vioxx made her have
    bloody stools, so she stopped it right away. I wish they'd take the
    NSAIDS off the market myself. I used to watch a show on cable for doctors
    YEARS ago and they discussed on there
    how dangerous the NSAIDS are even back then..so they've known it right
    along. Have you tried any sports drinks, your electrolites sp? may be
    messed up from the dehydration, so it
    might help you. Hope you feel better
    soon! Hugs, Bambi
  13. Fibromiester

    Fibromiester New Member

    You have really been through it! Take it easy today, and Yes, Stay in bed! It may be good to write all this down so when you go in, you don't forget to mention something.
    You are in my thoughts and prayers!
    Love,
    Fibromiester
  14. Debgene56

    Debgene56 New Member

    I am copying what you sent me to bring to np. Question, if I had this wouldn't you be fine in between? Actually, I feel almost good laying down, somewhat worse sitting and dreadful when I am walking around. Love, Deb
    [This Message was Edited on 03/04/2003]
  15. lmn

    lmn New Member

    So sorry to hear you're not feeling well and my dr. is not seeing new patients. I do agree though, sounds like the flu on top of your normal symptoms.
    I have been taking Celebrex for a couple of years. The only problem I've encountered is stomach pain/reflux if I take it in the evening. I now take it just after breakfast and it does make some difference in my pain and stiffness. Since I don't like the idea of taking NSAID's for a long time I'm hoping to find a natural alternative.
    Keep me posted. I hope you feel better soon.
    lmn
  16. baybe

    baybe New Member

    Celabrax and Vioxx are just fancy anti-inflamatories they were initially touted as a replacement for ibuprofen and sold as non-irratating to the stomach. There strength is no more than standard ibuprofen. There commercials have made a big deal out of nothing. Imagine, torking your shoulder while crossing the Arctic and you take a celebrax and all is well. Give me a break, if your body can stand sleeping out in the Arctic, I doubt you have a problem with your pain threshold. It is merely an anti-inflamatory that is supposed to replace ibuprofen and naprosyn. Since fibromyalgia is a pain amplification disease and not a disease of inflamation there is no reason for it. I do take vioxx for my Myofascial Pain Syndrome which does involve inflamation. Wish you luck there is so much out there and the pharmaceutical companies don't really portray themselves realistically in their commercials
  17. pamela

    pamela New Member

    I'm so sorry your still under the weather. HA!! Just had to say that little saying my granny use to say. Anyway, yes please do stay in and keep in bed. I know exactly how you feel. I do want to thank you for your post on my little situation at work. Your daughter sounds just like me. I've dealt with this most of my life and at every job. Well, all I can say is go to the N.P. tomorrow. Maybe you can write down the last 3-4 days so when you go in you will have all your reactions and feelings. That way you won't forget something. Hope it gets better, Love Pammy